# SDR UIEA2020120402527

- Difficulty date: December 3, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 93,097 hours, 20,545 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: O-Ring
- Part number: 460400
- Condition: Damaged
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOPERABLE ITEM 2-TRANSFERRED TO MDDR NR 138933, IAW DDG 21-51-01-01, CAT C, DUE 14DEC20.  COMPLIED WITH MX ACTIONS.  04DEC20 LOG 1235909 ITEM NR M3 IAH.  REMOVED AND REPLACED O-RINGS TO AIR CYCLE MACHINE DUCTS, IAW AMM 21-51-03.  OPERATIONS CHECK GOOD.  NO FURTHER DEFECTS AT THIS TIME.  THIS CLEARS MDDR NR 138933.  NOTIFIED DISPATCH.
